Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




70 Publications

2017 | Journal Article | IST-REx-ID: 1337 | OA
Universality for general Wigner-type matrices
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 169 (2017) 667–727.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1528 | OA
Delocalization for a class of random block band matrices
Z. Bao, L. Erdös, Probability Theory and Related Fields 167 (2017) 673–776.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1881 | OA
Extremal eigenvalues and eigenvectors of deformed Wigner matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 164 (2016) 165–241.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1157 | OA
Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population
J. Lee, K. Schnelli, Annals of Applied Probability 26 (2016) 3786–3839.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1219 | OA
Bulk universality for deformed wigner matrices
J. Lee, K. Schnelli, B. Stetler, H. Yau, Annals of Probability 44 (2016) 2349–2425.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1223 | OA
Localization for transversally periodic random potentials on binary trees
R. Froese, D. Lee, C. Sadel, W. Spitzer, G. Stolz, Journal of Spectral Theory 6 (2016) 557–600.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1257 | OA
A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes
C. Sadel, B. Virág, Communications in Mathematical Physics 343 (2016) 881–919.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1280 | OA
Fixed energy universality for generalized wigner matrices
P. Bourgade, L. Erdös, H. Yau, J. Yin, Communications on Pure and Applied Mathematics 69 (2016) 1815–1881.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1434 | OA
Local stability of the free additive convolution
Z. Bao, L. Erdös, K. Schnelli, Journal of Functional Analysis 271 (2016) 672–719.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1489 | OA
Local spectral statistics of Gaussian matrices with correlated entries
O.H. Ajanki, L. Erdös, T.H. Krüger, Journal of Statistical Physics 163 (2016) 280–302.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1608 | OA View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1674 | OA
Edge universality for deformed Wigner matrices
J. Lee, K. Schnelli, Reviews in Mathematical Physics 27 (2015).
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1677 | OA
The local semicircle law for random matrices with a fourfold symmetry
J. Alt, Journal of Mathematical Physics 56 (2015).
View | Files available | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1824 | OA
Evolutionary games of condensates in coupled birth-death processes
J. Knebel, M. Weber, T.H. Krüger, E. Frey, Nature Communications 6 (2015).
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1864 | OA
The Altshuler–Shklovskii formulas for random band matrices II: The general case
L. Erdös, A. Knowles, Annales Henri Poincare 16 (2015) 709–799.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2166 | OA
The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case
L. Erdös, A. Knowles, Communications in Mathematical Physics 333 (2015) 1365–1416.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1505 | OA
Universality for the largest eigenvalue of sample covariance matrices with general population
Z. Bao, G. Pan, W. Zhou, Annals of Statistics 43 (2015) 382–421.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1506 | OA
The logarithmic law of random determinant
Z. Bao, G. Pan, W. Zhou, Bernoulli 21 (2015) 1600–1628.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1508 | OA
Gap universality of generalized Wigner and β ensembles
L. Erdös, H. Yau, Journal of the European Mathematical Society 17 (2015) 1927–2036.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1585
Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices
Z. Bao, G. Pan, W. Zhou, IEEE Transactions on Information Theory 61 (2015) 3413–3426.
View | DOI
 

Search

Filter Publications